# SDR SWAA2022061609170

- Difficulty date: May 18, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING P/N 149A8113-6 IS CRACKED; BS 948; LBL 9; WL 165 / [01] REMOVED FITTING SUPPORT LOCATED AT AFT CARGO BAY BS.947 LBL.9 WL.165 IAW SRM 51-40-02.;[02] EVALUATE DAMAGE: PART NOT HAVE ENTRIES ALLOWABLE DAMAGE IN SRM MUST BE REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 PARAG.9.C.;[03] VERIFIED CORRECTIVE ACTION STEP 1.;[04] RECEIVED SUPPORT FITTING P/N 149A8113-6. LOT.1460144-2. LOCATED AND DRILLED FITTING IAW SRM 51-40-05-0G-0. DGW# 149A8103 REV:D OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION STEP 4. VERIFIED OK TO INSTALL.;[06] INSTALLED FITTING LOCATED BTW. BS 948; LBL9; WL. 165 IAW SRM 51-40-02; DWG#149A8103 REV:D ALL MAINTENANCE ACTION ARE COMPLETE REQUEST FINAL BUYOFF.;[07] VERIFIED CORRECTIVE ACTION STEP 6.;[08] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
